Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 435676, 15 pages
http://dx.doi.org/10.1155/2012/435676
Research Article

Cyclic Iterative Method for Strictly Pseudononspreading in Hilbert Space

School of Management, Tianjin University, Tianjin 300072, China

Received 17 April 2012; Revised 1 June 2012; Accepted 1 June 2012

Academic Editor: Hong-Kun Xu

Copyright © 2012 Bin-Chao Deng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. O. Osilike and F. O. Isiogugu, “Weak and strong convergence theorems for nonspreading-type mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1814–1822, 2011. View at Publisher · View at Google Scholar
  3. S. Iemoto and W. Takahashi, “Approximating common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e2082–e2089, 2009. View at Publisher · View at Google Scholar
  4. K. Aoyama, “Halperns iteration for a sequence of quasinonexpansive type mappings,” Nonlinear Mathematics for Uncertainty and Its Applications, vol. 100, pp. 387–394, 2011. View at Publisher · View at Google Scholar
  5. K. Aoyama and F. Kohsaka, “Fixed point and mean convergence theorems for a famliy of λ-hybrid mappings,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 1, pp. 85–92, 2011. View at Google Scholar
  6. N. Petrot and R. Wangkeeree, “A general iterative scheme for strict pseudononspreading mapping related to optimization problem in Hilbert spaces,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 2, pp. 329–336, 2011. View at Google Scholar
  7. G. L. Acedo and H.-K. Xu, “Iterative methods for strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 7, pp. 2258–2271, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. A. Naimpally and K. L. Singh, “Extensions of some fixed point theorems of Rhoades,” Journal of Mathematical Analysis and Applications, vol. 96, no. 2, pp. 437–446, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. L. Hicks and J. D. Kubicek, “On the Mann iteration process in a Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 59, no. 3, pp. 498–504, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P.-E. Maingé, “The viscosity approximation process for quasi-nonexpansive mappings in Hilbert spaces,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 74–79, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P.-E. Maingé, “Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization,” Set-Valued Analysis, vol. 16, no. 7-8, pp. 899–912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Plubtieng and R. Punpaeng, “A new iterative method for equilibrium problems and fixed point problems of nonexpansive mappings and monotone mappings,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 548–558, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society Second Series, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. C. Zeng, S. Schaible, and J. C. Yao, “Iterative algorithm for generalized set-valued strongly nonlinear mixed variational-like inequalities,” Journal of Optimization Theory and Applications, vol. 124, no. 3, pp. 725–738, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH